# SDR R61A201509140635

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 19,646 hours, 15,515 cycles
- Engine: Ge CF348E5
- Engine time: 20,471 hours, 16,202 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Part time: 20,471 hours, 16,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD BANG FOLLOWED BY LOSS OF ALL POWER FROM THE NR 1 ENGINE. CREW DECLARED AN EMERGENCY, RAN QRH AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.
